A 38-year-old male asked:
Took miralax for 5 days i have loose thin diarrhea is there any help i can do to stop the diarrhea?
1 doctor answer • 1 doctor weighed in
Internal Medicine 25 years experience
If diarrhea is strictly caused by a laxative, like Miralax, simply stopping the laxative will make the diarrhea stop in 24-48 hours. It is better to not take anything to stop the diarrhea in this case - as a vicious circle type of events can happen.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Mar 09, 2022
Last updated Mar 9, 2022
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.